# SDR V0XR201303100173

- Difficulty date: March 7, 2013
- Submitted: March 10, 2013
- Operation: General aviation
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,044 hours, 23,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525578001
- Condition: Corroded
- Location: Bs 693.8
- Part time: 31,044 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOORBEAM CORRODED AT FS 693.80   R & R PAX FLOORBEAM IAW SRM 51-40-02 AND CPM 51-20-04.
